# SDR A6WA200340122

- Difficulty date: August 19, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: AE7127631
- Part serial: REF000659722
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 2 LOW PRESS EICAS MESSAGE IN FLIGHT, HYD PAGE INDICATES 0 PERCENT QUANTITY, EDP NR 2 RAN FOR 45 MINUTES WITH ZERO QUANTITY, DIVERTED TO LNK.  REPLACED NR 2 EDP AND EDP PSI LINE AT PYLON.  CHECK HYD FILTER FOR METAL.  NONE NOTED.  BLEED SYSTEM.  LEAK AND OPS CHECK GOOD.  (M)
